Symetrie kwantowe torusa niekomutatywnego

Michał Banacki

Abstract

n/a
Author Michał Banacki WMFiI
Michał Banacki ,,
- Faculty of Mathematics, Physics and Informatics
Pages13-54
Publication size in sheets2.5
Book Laskowski Wiesław (eds.): Rok Matematyki na Pomorzu, 2016, Wydawnictwo Uniwersytetu Gdańskiego, ISBN 978-83-7865-517-6, 206 p.
Languagepl polski
Score (nominal)5
ScoreMinisterial score = 5.0, 14-12-2017, BookChapterNotSeriesNotMainLanguages
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back